Vera Tonić
Vera Tonić
Assistant professor of Mathematics, Department of Mathematics, University of Rijeka
Verified email at math.uniri.hr - Homepage
TitleCited byYear
Simplicial inverse sequences in extension theory
LR Rubin, V Tonić
arXiv preprint arXiv:1703.04339, 2017
22017
Bockstein basis and resolution theorems in extension theory
V Tonić
Topology and its Applications 157 (3), 674-691, 2010
22010
Simultaneous Z/p-acyclic resolutions of expanding sequences
LR Rubin, V Tonić
Glasnik Matematički 48 (2), 443-466, 2013
1*2013
A proof of the Edwards–Walsh resolution theorem without Edwards–Walsh CW-complexes
V Tonić
Topology and its Applications 159 (15), 3314-3318, 2012
12012
An Extension Theory Analogue of the Menger-Urysohn Addition Theorem for Stratifiable Spaces
V Tonić
Kyungpook Mathematical Journal 44 (4), 469-472, 2004
12004
New methods for -acyclic resolutions in cohomological dimension
LR Rubin, V Tonić
arXiv preprint arXiv:1706.01259, 2017
2017
Extension dimension
V Tonić
PMF-Matematički odjel, Sveučilište u Zagrebu, 2003
2003
The system can't perform the operation now. Try again later.
Articles 1–7